top

Modal Logic with Bounded Quantification over Worlds

R. van Eijk, F. de Boer, W. van der Hoek, and J. Meyer. Modal Logic with Bounded Quantification over Worlds. Journal of Logic and Computation, 11(5):701–715, 2001. Special Issue on Hybrid Logics. Areces, C. and Blackburn, P. (eds.)

Download: [pdf] 

Abstract:

(unavailable)

BibTeX: (download)

@ARTICLE{eijk01:_modal_logic_bound_quant_world,
  author = {R. van Eijk and F. de Boer and W. van der Hoek and J. Meyer},
  title = {Modal Logic with Bounded Quantification over Worlds},
  journal = {Journal of Logic and Computation},
  year = {2001},
  volume = {11},
  pages = {701-715},
  number = {5},
  note = {Special Issue on Hybrid Logics. Areces, C. and Blackburn, P. (eds.)},
}

Generated by bib2html.pl (written by Patrick Riley ) on Mon Aug 10, 2009 14:52:33